A conservative compact difference scheme for the coupled Klein–Gordon–Schrödinger equation
Article first published online: 23 MAR 2013
Copyright © 2012 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 29, Issue 5, pages 1657–1674, September 2013
How to Cite
Sun, Q., Zhang, L., Wang, S. and Hu, X. (2013), A conservative compact difference scheme for the coupled Klein–Gordon–Schrödinger equation. Numer. Methods Partial Differential Eq., 29: 1657–1674. doi: 10.1002/num.21770
- Issue published online: 25 JUL 2013
- Article first published online: 23 MAR 2013
- Manuscript Accepted: 10 DEC 2012
- Manuscript Received: 13 APR 2012
- Talent Recruitment Foundation of Nanjing University of Aeronautics and Astronautics. Grant Number: 56YAH12021
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!